# SDR QXEA2013011700061

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P, HAS CORRODED RIVETS AND POSSIBLE CORROSION STA -18.25 TO 1.0. CLEANED AFFECTED AREA IAW SRM 51-26-00-02-01. FOUND 4 RIVETS TO BE CORRODED. REMOVED RIVETS IAW SRM 51-40-07-02-01.  NO INDICATIONS OF CORROSION FOUND IN SURROUNDING AREA.  INSTALLED REMOVED RIVETS IAW SRM 51-42-05-02-01. APPLIED ALODINE PRIMER AND TOP COAT IAW SRM 51-25-10-02-01, 51-21-10-02-01 AND 51-25-15-02-01. APPLIED CPC ON INTERIOR REPAIR SURFACE IAW AMM 51-25-01-390-801.
